On Anosov energy levels of convex Hamiltonian systems.
Mathematische Zeitschrift, Tome 217 (1994) no. 1, pp. 367-376
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1994__217_1_174695,
author = {Gabriel P. Paternain and Miguel Paternain},
title = {On {Anosov} energy levels of convex {Hamiltonian} systems.},
journal = {Mathematische Zeitschrift},
pages = {367--376},
year = {1994},
volume = {217},
number = {1},
zbl = {0820.58022},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__217_1_174695/}
}
Gabriel P. Paternain; Miguel Paternain. On Anosov energy levels of convex Hamiltonian systems.. Mathematische Zeitschrift, Tome 217 (1994) no. 1, pp. 367-376. http://geodesic.mathdoc.fr/item/MZ_1994__217_1_174695/